# SDR REXA2016011600125

- Difficulty date: January 16, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,279 hours, 20,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128, VERTICAL POST RBL 18 AT WL 69, HAS AN INDICATION IN THE AFT FLANGE RADIUS OF BOTH THE INBD POST .250" LONG BY 57% FSH & OTBD POST .250" LONG BY 50% FSH.  FAILED NDT INSPECTION.  REMOVED & INSTALLED SERVICEABLE LT & RT FS 409+128, RBL 18 VERTICAL POSTS IAW SRM 51-42-06, 51-40-11 & REO 601R-53-41-889.
